# SDR AUS20021109

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Galley
- Component: Passenger Compa
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: D

## Discrepancy

(AUS) REAR GALLEY WORK LIGHT BALLAST BURNED OUT.
